# SDR ZZDA070123110

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Condition: Cracked
- Location: Bs 110
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  LEFT & RIGHT BUNGEE SUPPORT INSTALLATION AT STA 110.0 RIGHT  CRACKED AND BENT BEYOND REPAIR.  REPLACED LEFT & RIGHT BUNGEE SUPPORT INSTALLATION AT STA 110.0 RIGHT PER MDC DRAWING 9911599 REV Z DATED 02/03/99.
